# SDR IXXA0100059S

- Difficulty date: May 11, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 84,173 hours, 34,855 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Hinge Fitting
- Condition: Cracked
- Location: R/H Wing
- Part time: 84,173 hours, 34,855 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED ON THE RIGHT WING AILERON MECHANISM AREA LOWER SUPPORT HINGE FITTING "L" ANGLE.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED ANGLE, FABRICATION AND INSTALLATION OF NEW REPAIR ANGLE IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL, DRAWING 5705518 AND ENGINEERING ORDER 57-DC8-3043.
